Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects.Re:Elizabet

Posted by Andrea on April 13, 1999, at 15:46:58

In reply to Re: Effexor-not so common side effects.Re:Elizabet, posted by Lisa Reyna on January 8, 1999, at 15:52:45

> > Hey Lisa, are you getting other side effects from the Effexor? If so what are they?
> > It could be that it is drying out your mucous membranes, and that combined with winter weather might be producing these nosebleeds. If you are feeling "dried out," you might try a saline nasal spray.
> Yes I am getting other side effects.Sometimes I get tremors so bad that it makes it hard for me to write. I have weird dreams and nightmares.
> I get migraines and have difficulty sleeping. I also get leg spasms.

I started taking Effexor about a month ago and am supposed to be taking 2 a day but had to cut back to one a day because it would make so sleepy I couldn't function. However, I too have experienced nose bleeds - I've had 3 since Sunday. I live in Texas, so its not winter weather. I find it interesting that you are getting migraines from it, because my neurologist put me on this as a preventative for my migraines. I've also had the leg spasms - mostly at night - they wake me up. On my overall well-being, I have noticed a big effect - I can't fight with anyone anymore!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Andrea thread:1883